# SDR PCAA0107063

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 27,343 hours, 30,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010951
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHT ON FLOOR FOUND TO BE INOPERATIVE.  LIGHT ASSEMBLY ON FLOOR REPLACED AT ROW 8.  OPERATIONAL CHECK GOOD.
